MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6020E2
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Codes Abscess (1690); Sepsis (2067); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record is in-progress.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 30 jul 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 3006646024-2021-00014 for the first report.It was reported that the tube was placed on (b)(6) 2021."leak around the tube and then biological sepsis with a crp [c-reactive protein] at 104." migration of the tube was noted in the abdominal wall.There was a surgical intervention on (b)(6) 2021 to treat the abscess.The tube was fixed to the skin.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
The device history record for lot 80400743 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 18 aug 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12260109
Report Number3006646024-2021-00015
Device Sequence Number20006034
Product Code KNT
UDI-Device Identifier00350770469270
UDI-Public00350770469270
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model Number50-6020E2
Device Catalogue NumberN/A
Device Lot Number80400743
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR